# SDR SWAA2020031242375

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Deteriorated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST DW- R/H STA 663 VAPOR BARRIER HAS EXISTING REPAIR DETERIORATED        REPAIRED R/H STA 663 VAPOR BARRIER IAW SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-0
